# SDR SWAA2025021294943

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N8852Q
- Make and model: Boeing 737-8
- Aircraft serial: 67497
- Aircraft time: 6,311 hours, 3,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT INBOARD FLASHLIGHT INOP<[01] ITEM OK TO CONTINUE PER MEL 25-64-02A SP1B;[02] INSTALLED NEW BATTERY NEX INSPECTION DUE APR 2029 & INSPECTION DECAL PUSH TO TEST OPS CHECK GOOD IAW AMM 25-64-00. THIS CLEARS MEL 25-64-02A PLACARDS REMOVED.
